# SDR VTZA990128

- Difficulty date: May 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 814
- Engine: Garrtt TPE3311
- System (JASC): 7320 · Fuel Controlling System
- Part: P3 Line
- Part number: 31021591
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT 7631 - IAD-RDU - DURING TAKEOFF, AIRCRAFT ABORTED TAKEOFF DUE TO RIGHT ENGINE WOULD NOT MAKE MORE THAN 60 PERCENT TORQUE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED P3 LINE, OPS CHECKED OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURNED TO SERVICE.  (M)
